# SDR AALA202507184661

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 47,911 hours, 20,074 cycles
- System (JASC): 3810 · Potable Water System
- Part: B-Nut
- Condition: Leaking
- Location: Zone 900
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG SMELL AND LEAKAGE FROM FORWARD LAVATORY ON TAKEOFF AND LANDING AS REPORTED BY FLIGHT ATTENDANT. TROUBLESHOOT PER FIM 38-1000-810-807, UPON OPENING SINK CAB DOOR FOUND WATER DRIPPING FROM B-NUT ON WATER HEATER. TIGHTENED B-NUT, PER AMM 38-13-01-0401 AND CLEANED RESIDUAL UNDER WATER HEATER. PERFORMED OPERATIONAL CHECK OF WATER AND WASTE LINES, NO LEAKS. PERFORMED GVI UNDERNEATH FORWARD LAVATORY FLOORBOARDS VIA FORWARD E&E COMPARTMENT. NO FLUIDS OR EVIDENCE OF PRIOR LEAKAGE.
